MathSciNet Relay Station
MathSciNet bibliographic data
MR2530743 37D45 (37N35)
Cai, Na; Jing, Yuan Wei; Zhang, Si Ying Adaptive synchronization and anti-synchronization of two different chaotic systems. (Chinese) Acta Phys. Sinica 58 (2009), no. 2, 802–813.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement